# SDR IPXA2016012198163

- Difficulty date: January 7, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532707330030
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1.   MAIN CABIN FLOOR PANEL 232QH CRACKED.   REPAIR IAW EO A300-5320-42722-E AND SRM 5310-20, SRM 51-77-10, 51-77-11.
